Previous |  Up |  Next


Title: Minimal cell coverings of sphere bundles over spheres (English)
Author: Moran, Daniel A.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 16
Issue: 1
Year: 1975
Pages: 147-149
Category: math
MSC: 55F05
MSC: 55R25
MSC: 57A15
MSC: 57A70
idZBL: Zbl 0309.55018
idMR: MR0365582
Date available: 2008-06-05T20:47:21Z
Last updated: 2012-04-27
Stable URL:
Related article:
Reference: [1] D. MORAN: Minimal cell coverings of some sphere bundles.Comment. Math. Univ. Carolinae 14 (1973), 647-650. Zbl 0266.55011, MR 0331383


Files Size Format View
CommentatMathUnivCarol_016-1975-1_12.pdf 262.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo